# SDR FDEA201208153016

- Difficulty date: August 15, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327997700200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOORBOARD 132KG CRUSHED AT THE FWD AND AFT EDGES (ABOUT 4 FT. LONG).   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
